Alert archive / North Carolina / Special Weather Statements in 2021
Special Weather Statement, NWS Blacksburg, VA
NWS Blacksburg, VA issued this special weather statement at Aug 14, 2021, 5:49 PM EDT for Rockingham County, North Carolina. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 14, 2021, 5:49 PM EDT (21:49 UTC)
- Expired
- Aug 14, 2021, 6:15 PM EDT
- In force
- 26 min
- Issued by
- NWS Blacksburg, VA
- Hail
- 0.25 in
- Wind
- 40
County Rockingham County, NC
The radar
The Roanoke radar (KFCX), 74 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 9.8 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1624 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 954 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
953
WWUS81 KRNK 142149
SPSRNK
Special Weather Statement
National Weather Service BLACKSBURG VA
549 PM EDT Sat Aug 14 2021
NCZ004-005-142215-
Stokes NC-Rockingham NC-
549 PM EDT Sat Aug 14 2021
...Strong thunderstorms will impact portions of
eastern Stokes and western Rockingham Counties through 615 PM EDT...
At 548 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sandy Ridge to Intelligence to near Pine
Hall. Movement was southeast at 5 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Wentworth...
Mayodan...
Madison...
Stoneville...
Pine Hall...
Intelligence...
and Ellisboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3626 8013 3637 8002 3644 8016 3654 8007
3654 8002 3653 7991 3635 7971 3625 7982
TIME...MOT...LOC 2148Z 301DEG 5KT 3649 8008 3636 7991 3624 8004
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
$$
DSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Aug 14, 3:31 PM EDT, 2 hours 18 minutes earlier.
Area forecast discussion, Aug 14, 3:31 PM EDT, 2 hours 18 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 331 PM EDT Sat Aug 14 2021 .SYNOPSIS... A cold front extends from central Pennsylvania into western Kentucky. This front will slowly drift south tonight, stalling over the central Mid-Atlantic Sunday. This front will become the focus for widespread showers and thunderstorms the next several days. In addition, remnants of Fred is also expected to track into the Gulf Coast and Tennessee Valley Monday into Tuesday which may provide as an additional source of rain for next week. && .NEAR TERM /THROUGH SUNDAY/... As of 315 PM EDT Saturday... Scattered to numerous showers and thunderstorms this evening... more expected Sunday. A cold front extends from central PA to western KY. South of the front the airmass was moisture laden with dewpoints in the 60s to lower 70s. This in combination with the daytime heating has allowed the atmosphere to percolate with the development of scattered showers and thunderstorms. The storms were becoming more prolific with time and will trend upward in strength and coverage until after peak heating. Low level wind fields indicate convergence is taking place along the cold front to our north, and within the lee trof east of Appalachians from central VA into west-central NC. As storms continue to evolve, expect strong to severe cores as combination of MLCAPE of 2000 j/kg and DCAPE of near 1000 j/kg drive strong updraft/downdraft combinations until loss of daytime heating. Mean wind is a little stronger today due to increasing low/mid level wind field ahead of the approaching cold front. This should make for faster moving cells with a better chance for cell organization. That said, there is also potential for these storms to backbuild and train over the same area, so in addition to the severe threat, there is a localized threat for excessive rainfall threat compared to recent days. Forecast reflects likely pops (60-75 percent-ish of receiving at least 0.01 inch of rain) this evening over the foothills and piedmont east of the Blue Ridge closer to the lee trof. West of the Blue Ridge, pops are 50/50 or less per a weak downslope northwesterly wind which is limiting deeper thermals there. Similar to yesterday, this westerly wind may diminish at sunset so areas west of the Blue Ridge may see more coverage late this evening when the outflow boundaries from the storms east of the Blue Ridge ripple back to the northwest. For the overnight, the actual surface cold front is expected to move southeast and into the forecast area. This should introduce a northerly wind, more cloud cover, and cooler temperatures. Not expecting the front to make it very far, maybe into northern North Carolina before stalling Sunday. The 850 MB front may never make it through the area at all, due to blocking high pressure to the southeast. As such this will maintain an atmosphere with high moisture content and provide a convergence zone for additional showers and thunderstorms. The forecast tonight into Sunday morning will reflect lingering showers and a few storms. Once the front stalls expect isentropic lift over the front to result in a greater coverage of clouds and showers with embedded thunderstorms for Sunday afternoon into Sunday night. Today was the last of the heat...but not the humidity. Temperatures tonight into Sunday will be cooler, but the high moisture content of the atmosphere will still allow the humid conditions to persist... lows tonight in the 60s to lower 70s and daytime highs Sunday mainly in the 70s...maybe 80 for Southside and the the NC piedmont if there are any breaks in the cloud cover. && .SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/... As of 245 PM EDT Saturday... Unsettled Weather Expected With Showers and Thunderstorms... Surface high pressure over New England wedges south into the Carolinas Sunday night. Under plenty of clouds with scattered convection, low temperatures Sunday night into Monday morning will range from the upper 50s in the mountains to around 70 degrees in the piedmont. With the upper level ridge remaining off the Southeast Coast, tropical moisture will overrun the wedge. The area will be deeper into the wedge on Monday. Showers and a few thunderstorms will continue on Monday. Some of storms will contain locally heavy rains. High temperatures Monday will vary from around 70 degrees in the mountains to the mid 80s in the piedmont. Scattered convection will continue Monday night with low temperatures in the upper 50s in the mountains to around 70 degrees in the piedmont. Refer to latest advisories from the NHC on Fred. The current path was slower speed and further west. However,rain may gain intensity Tuesday as remnants of Fred moves inland over the southeastern states with surface winds increasing from the southeast along the southern Blue Ridge ushering in deeper tropical moisture. With widespread cloud cover, persistent cool air wedge, along with rain, temperatures will run around 10F cooler than normal Tuesday. Medium confidence for Short Term Forecast. && .LONG TERM /WEDNESDAY THROUGH FRIDAY/... As of 245 PM EDT Saturday... Moisture Lingers Across Our Region Through Workweek... Overall synoptic setup remains the same Tuesday night and into Wednesday. Ridging in the Atlantic, surface high pressure to the north and a weak stationary boundary still lingering within the area. Remnants of Fred lifts northward and looking more likely to track just to the west of the Appalachians. The NHC places remnants of Fred in Tennessee Wednesday morning. (Check out the latest NHC Statements on Fred.) Model guidance continues to differ on how fast the remnants pull out of the region, but current thinking is tropical moisture will linger through at least Wednesday night. This should allow for some much-needed rainfall for the area. At this time, we will have to monitor where the axis of heavier rain setup for any water issues. The weather pattern towards the end of the week shifts back towards a more typical summertime pattern with daily afternoon convection. Temperatures will remain cooler than normal for Wednesday. Temperatures return to near normal on Thursday into Saturday. Low to Medium confidence in Long Term Forecast. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... As of 200 PM EDT Saturday... Scattered to numerous showers and thunderstorms are expected this afternoon and evening. Confidence is moderate to high that storm activity will impact all terminals along and just east of the Blue Ridge at some point during the 19z/3PM and 00z/8PM window. Passage of the front tonight will also introduce a northeast to east wind which is expected to result in an MVFR CIG. Front will then stall over the area with low cigs persisting Sunday. Confidence is low with respect to how low the cig/vsby will be for Sunday. A lot may depend on how widespread the rain is this afternoon/evening to provide the low level moisture needed for low level stratus and fog development tonight and Sunday. Extended Aviation Discussion... Frontal boundary lingers into early next week, potentially enhanced by tropical moisture from the remnants of Fred. Will likely see periods of sub-VFR in rain through next week, but VFR will also occur, so expect variable conditions. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...PM NEAR TERM...PM SHORT TERM...KK LONG TERM...KK AVIATION...PM
Hazardous weather outlook, Aug 14, 3:46 PM EDT, 2 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 346 PM EDT Sat Aug 14 2021 NCZ003>006-019-020-VAZ032>035-043>047-058-059-152000- Surry-Stokes-Rockingham-Caswell-Wilkes-Yadkin-Patrick-Franklin- Bedford-Amherst-Henry-Pittsylvania-Campbell-Appomattox-Buckingham- Halifax-Charlotte- 346 PM EDT Sat Aug 14 2021 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, central Virginia, south central Virginia, southwest Virginia and west central Virginia. .DAY ONE...This afternoon and tonight. A few thunderstorms this afternoon and evening could be strong to severe. Damaging winds are the main threat, along with localized flash flooding. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Heavy rainfall could lead to localized flooding into early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ001-002-018-VAZ007-009>020-022>024-WVZ042>044-507-508-152000- Ashe-Alleghany NC-Watauga-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski- Montgomery-Grayson-Carroll-Floyd-Craig-Alleghany VA-Bath-Roanoke- Botetourt-Rockbridge-Mercer-Summers-Monroe-Eastern Greenbrier- Western Greenbrier- 346 PM EDT Sat Aug 14 2021 This Hazardous Weather Outlook is for northwest North Carolina, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...This afternoon and tonight. Thunderstorms this evening could cause localized flooding. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Heavy rainfall could lead to localized flooding early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Aug 14, 5:14 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
514 PM EDT Sat Aug 14 2021
NCZ004-005-VAZ043-142145-
Stokes NC-Rockingham NC-Henry VA-
514 PM EDT Sat Aug 14 2021
...Strong thunderstorms will impact portions of
southeastern Stokes, western Rockingham and south central Henry
Counties through 545 PM EDT...
At 513 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Horse Pasture to Pine Hall. Movement was
south at 10 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Wentworth...
Mayodan...
Madison...
Walnut Cove...
Stoneville...
Pine Hall...
and Intelligence.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3654 7981 3638 7972 3626 8004 3626 8018
3637 8017 3667 7991
TIME...MOT...LOC 2113Z 010DEG 7KT 3659 7994 3630 8007
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
DSSpecial weather statement, Aug 14, 5:22 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
522 PM EDT Sat Aug 14 2021
NCZ002-142145-
Alleghany NC-
522 PM EDT Sat Aug 14 2021
...A strong thunderstorm will impact portions of
northwestern Alleghany County in northwestern North Carolina through
545 PM EDT...
At 521 PM EDT, Doppler radar was tracking a strong thunderstorm over
Stratford, or near Sparta. This storm was nearly stationary.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Stratford...
Twin Oaks...
and Piney Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3653 8132 3657 8131 3657 8111 3645 8118
TIME...MOT...LOC 2121Z 043DEG 1KT 3653 8123
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
DSSpecial weather statement, Aug 14, 5:25 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
525 PM EDT Sat Aug 14 2021
VAZ015-016-142200-
Grayson VA-Carroll VA-
525 PM EDT Sat Aug 14 2021
...A strong thunderstorm will impact portions of
west central Carroll and northeastern Grayson Counties through 600 PM
EDT...
At 524 PM EDT, Doppler radar was tracking a strong thunderstorm over
Fries. This storm was nearly stationary.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Fries...
and Spring Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3677 8094 3672 8088 3667 8095 3666 8101
3672 8109 3676 8103
TIME...MOT...LOC 2124Z 043DEG 1KT 3671 8099
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
DSSpecial weather statement, Aug 14, 5:29 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
529 PM EDT Sat Aug 14 2021
VAZ033-142200-
Franklin VA-
529 PM EDT Sat Aug 14 2021
...A strong thunderstorm will impact portions of
eastern Franklin County through 600 PM EDT...
At 529 PM EDT, Doppler radar was tracking a strong thunderstorm near
Western Smith Mountain Lake, or near Rocky Mount, moving southeast at
15 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Rocky Mount...
Sydnorsville...
Penhook...
Ferrum...
Burnt Chimney...
Northwest Smith Mountain Lake...
and Westlake Corner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3703 8003 3718 7972 3715 7971 3715 7970
3716 7970 3714 7967 3710 7964 3709 7962
3708 7961 3708 7962 3705 7959 3705 7960
3703 7960 3698 7961 3683 7987
TIME...MOT...LOC 2129Z 328DEG 13KT 3705 7981
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
ETSpecial weather statement, Aug 14, 5:46 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
546 PM EDT Sat Aug 14 2021
VAZ032-033-043-142215-
Henry VA-Franklin VA-Patrick VA-
546 PM EDT Sat Aug 14 2021
...A strong thunderstorm will impact portions of
northwestern Henry, southern Franklin and northeastern Patrick
Counties through 615 PM EDT...
At 545 PM EDT, Doppler radar was tracking a strong thunderstorm over
Ferrum, moving northeast at 10 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Rocky Mount...
Bassett...
Sydnorsville...
Ferrum...
Stanleytown...
Endicott...
and Fairy Stone State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3687 8022 3695 8016 3695 8015 3696 8014
3698 8014 3699 8012 3700 8013 3701 8011
3702 8011 3707 8008 3697 7972 3673 7997
TIME...MOT...LOC 2145Z 203DEG 8KT 3692 8002
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
ETSpecial weather statement, Aug 14, 5:49 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
549 PM EDT Sat Aug 14 2021
NCZ004-005-142215-
Stokes NC-Rockingham NC-
549 PM EDT Sat Aug 14 2021
...Strong thunderstorms will impact portions of
eastern Stokes and western Rockingham Counties through 615 PM EDT...
At 548 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sandy Ridge to Intelligence to near Pine
Hall. Movement was southeast at 5 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Wentworth...
Mayodan...
Madison...
Stoneville...
Pine Hall...
Intelligence...
and Ellisboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3626 8013 3637 8002 3644 8016 3654 8007
3654 8002 3653 7991 3635 7971 3625 7982
TIME...MOT...LOC 2148Z 301DEG 5KT 3649 8008 3636 7991 3624 8004
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
DSThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 8:08 PM EDT | Special Weather Statement | RNK | Tazewell | 52 min |
| Aug 13, 8:41 PM EDT | Special Weather Statement | RNK | City of Lynchburg | 34 min |
| Aug 13, 9:46 PM EDT | Special Weather Statement | RNK | City of Danville | 44 min |
| Aug 13, 10:28 PM EDT | Special Weather Statement | RNK | City of Danville | 47 min |
| Aug 13, 11:36 PM EDT | Special Weather Statement | RNK | Tazewell | 39 min |
| Aug 13, 11:48 PM EDT | Severe Thunderstorm Warning | RNK | Tazewell | 57 min |
| Aug 14, 2:39 PM EDT | Severe Thunderstorm Warning | RNK | Appomattox, Buckingham | 66 min |
| Aug 14, 2:45 PM EDT | Special Weather Statement | RNK | Franklin | 30 min |
| Aug 14, 4:05 PM EDT | Special Weather Statement | RNK | City of Martinsville | 25 min |
| Aug 14, 4:07 PM EDT | Special Weather Statement | RNK | Patrick | 23 min |
| Aug 14, 4:08 PM EDT | Special Weather Statement | RNK | Charlotte | 37 min |
| Aug 14, 4:30 PM EDT | Special Weather Statement | RNK | Patrick | 30 min |
| Aug 14, 4:31 PM EDT | Special Weather Statement | RNK | City of Martinsville | 29 min |
| Aug 14, 4:34 PM EDT | Special Weather Statement | RNK | Halifax | 26 min |
| Aug 14, 4:46 PM EDT | Areal Flood Advisory | RNK | Patrick | 2 hr |
| Aug 14, 4:50 PM EDT | Areal Flood Advisory | RNK | Charlotte | 3 hr |
| Aug 14, 5:04 PM EDT | Special Weather Statement | RNK | Halifax | 26 min |
| Aug 14, 5:05 PM EDT | Special Weather Statement | RNK | Franklin | 25 min |
| Aug 14, 5:08 PM EDT | Special Weather Statement | RNK | Charlotte | 37 min |
| Aug 14, 5:16 PM EDT | Severe Thunderstorm Warning | RNK | Charlotte, Halifax | 59 min |
| Aug 14, 5:25 PM EDT | Special Weather Statement | RNK | City of Galax | 35 min |
| Aug 14, 5:29 PM EDT | Special Weather Statement | RNK | Franklin | 31 min |
| Aug 14, 5:35 PM EDT | Areal Flood Advisory | RNK | Halifax | 3 hr |
| Aug 14, 5:45 PM EDT | Severe Thunderstorm Warning | RNK | Carroll, Grayson, Wythe | 45 min |
| Aug 14, 5:46 PM EDT | Special Weather Statement | RNK | Franklin | 29 min |
| Aug 14, 6:10 PM EDT | Areal Flood Advisory | RNK | Charlotte | 2 hr |
| Aug 14, 6:31 PM EDT | Areal Flood Advisory | RNK | Halifax | 2 hr |
| Aug 14, 6:38 PM EDT | Areal Flood Advisory | RNK | Carroll, Grayson, Wythe | 117 min |
| Aug 14, 6:39 PM EDT | Special Weather Statement | RNK | Halifax | 36 min |
| Aug 14, 6:55 PM EDT | Special Weather Statement | RNK | Wythe | 35 min |
| Aug 14, 7:18 PM EDT | Severe Thunderstorm Warning | RNK | Pulaski, Wythe | 22 min |
| Aug 14, 7:22 PM EDT | Special Weather Statement | RNK | Amherst, City of Buena Vista | 23 min |
| Aug 14, 7:25 PM EDT | Special Weather Statement | RNK | Bedford | 35 min |
| Aug 14, 7:29 PM EDT | Special Weather Statement | RNK | Smyth | 31 min |
| Aug 14, 7:31 PM EDT | Special Weather Statement | RNK | City of Buena Vista | 29 min |
| Aug 14, 7:35 PM EDT | Special Weather Statement | RNK | Bath | 25 min |
| Aug 14, 7:43 PM EDT | Special Weather Statement | RNK | Pulaski | 32 min |
| Aug 14, 7:47 PM EDT | Areal Flood Advisory | RNK | Pulaski, Wythe | 85 min |
| Aug 14, 7:50 PM EDT | Special Weather Statement | RNK | Amherst, Buckingham, City of Buena Vista | 25 min |
| Aug 13, 9:12 PM EDT | Special Weather Statement | RNK | Caswell | 33 min |
| Aug 13, 11:43 PM EDT | Special Weather Statement | RNK | Rockingham | 32 min |
| Aug 14, 12:13 AM EDT | Special Weather Statement | RNK | Rockingham | 32 min |
| Aug 14, 2:52 PM EDT | Severe Thunderstorm Warning | RNK | Surry, Wilkes | 38 min |
| Aug 14, 3:13 PM EDT | Areal Flood Advisory | RNK | Surry, Wilkes | 3 hr |
| Aug 14, 3:32 PM EDT | Special Weather Statement | RNK | Surry | 28 min |
| Aug 14, 4:14 PM EDT | Special Weather Statement | RNK | Stokes | 31 min |
| Aug 14, 5:08 PM EDT | Special Weather Statement | RNK | Stokes | 37 min |
| Aug 14, 5:12 PM EDT | Special Weather Statement | RNK | Caswell | 33 min |
| Aug 14, 5:14 PM EDT | Special Weather Statement | RNK | Rockingham | 31 min |
| Aug 14, 5:22 PM EDT | Special Weather Statement | RNK | Alleghany | 23 min |
| Aug 14, 5:53 PM EDT | Areal Flood Advisory | RNK | Rockingham, Stokes | 3 hr |
| Aug 14, 6:17 PM EDT | Special Weather Statement | RNK | Rockingham | 28 min |
| Aug 13, 8:52 PM EDT | Special Weather Statement | RNK | Mercer | 38 min |
Nearby
Special Weather Statements in North Carolina, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.